# SDR ASAA2022093040192

- Difficulty date: September 30, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER SILL UPPER SUPPORT PLATE EXT SKIN HAS SEVERAL SPOTS OF CORROSION BETWEEN FWD AND AFT EDGE. GROUNDED - YES. REMOVED CORROSION.ORIGINAL THICKNESS .045."REMOVED .015". REMAINING .030".FOUND TO BE OUT OF LIMITS.REMOVED OLD WEB. LOCATED AND DRILLED NEW WEB.P/N: 654A0003-58 PO: 1402346.1 & INSTALLED IAW B737-800 SRM 53-30-15, SRM 51-40-02 SRM 51-40-05 AND BAC DWG 143A8330 REV A.TOOL# T8224MCAL DUE: 18/OCT/2022
